MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7840
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via user medwatch mw5111200 that removal difficulties occurred.The patient presented with st elevation myocardial infarction (stemi).The target lesion was located in the right femoral artery.The 5f expo wr (5pk) catheter was inserted into the sheath.The physician was having difficulty engaging the artery and had to twist the device to get the catheter engaged.When they panned out to look at the arteries the catheter was kinked right outside the sheath and inside the artery.Upon withdrawal, the catheter would not come out.The patient was sent to surgery to remove the device.

Brand Name
EXPO GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15401968
Report Number2124215-2022-34894
Device Sequence Number6216730
Product Code DQO
UDI-Device Identifier08714729249412
UDI-Public08714729249412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model Number7840
Device Catalogue Number7840
Device Lot Number0060288016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown